# SDR WX0A2022021874005

- Difficulty date: February 17, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N241NV
- Make and model: Airbus A320-214
- Aircraft serial: 1221
- Aircraft time: 54,155 hours, 38,962 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: ACREM1A
- Part serial: W74634
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

F/AS REPORT MEGAPHONE VOLUME KNOB DETACHED / REPLACED MEGAPHONE IAW AMM 25-65-51"
